# SDR C77A20140520002

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 15,439 hours, 8,879 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 1206
- Condition: Intermittent
- Location: Brake System
- Part time: 15,447 hours, 8,885 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PARKING BRAKE ON LIGHT ILLUMINATED INTERMITTENTLY ON APPROACH. LANDING & TAXI OPERATIONS NORMAL.  MSG REMAINS CLEARED IAW FIM TASK 32-41-00-810-852A. CKD PKG BRAKE SWITCH ELEC CONNS, NO DEFECTS NOTED.  OPERATIONS CK GOOD IAW AMM 32-44-09 TRANSITORY COND OF PKG BRAKE SWITCH.  RESET POWER IAW AMM 24-42-02 AS PRECAUTIONARY.  OK FOR SERVICE FOLLOWING RTS, EMERGENCY BRAKE LIGHT INTERMITTENT ON TAXI WITH INTERMITTENT EMERGENCY BRAKE FAULT.  REPLACED EMERGENCY BRAKE PRESS SWITCHES IAW AMM 32-44-09.  LEAK & FUNCTIONAL CHECK GOOD.  NO FAULT MSG DISPLAYED.
